# SDR MASA2010083000934

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,392 hours, 12,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  MX OPS CHECKED MAIN DOOR GOOD, NO DEFECTS NOTED.
